# SDR CA110110014

- Difficulty date: January 9, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6*
- System (JASC): 3410 · Flight Environment Data
- Part: Dau
- Part number: PN853021
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 46 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THIS NR 1 DATA ACQUISITION UNITS WAS SENDING INAPPROPRIATE CAS MESSAGES, IE THE FUEL QUANTITY FAIL AMBER CAS MESSAGE APPEARED, THIS UNIT WAS REPLACED WITH A NEW PART AND SYSTEM WAS FUNCTION TESTED AND DEEMED SERVICEABLE.
